Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Rash on penis after sex. Had gardenrella vaginosis bacteria in urine. Was given metrondiazole. Why is it inflamed now?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Hello, After having sex with the girl i was seeing, i came out with a thrushy type rash on my penis. The girl had a type of BV. When i had sti test etc it came out with that i had Gardenrella vaginosis bacteria in my urine, so i was given metrondiazole. But still the red spots turned into like a inflamed type of rash that never seemed to go away, i am wondering is there any sort of cream i can put on this to clear up the bacteria of sort on my penis, it has been a few months and it has not gone on its own, please advise.
Posted Sun, 1 Jul 2012 in Sexual Problems
 
 
Answered by Dr. Sree Gouri SR 2 hours later
hi XXXXXXX,
thanks for the query.

Gardenella vaginalis is a anaerobic bacteria which causes bacterial vaginosis.

The possible causes of chronic infection are,

-recurrent exposure to the bacteria, so both the partners to be treated simultaneously.
Sharing of towels, cloths etc of infected persons can also lead to recurrence.

-While taking treatment full course to be completed as said by the doctor.
Metronidazloe cream for local application can be useful,
Other drugs can be used are clindamycin or tinidazole but these should be taken with prescription of the doctor only.

-sometimes along with gardenella some other organisms may also responsible for infection, so better to take broad spectrum antibiotics along with metronidazole.

-decreased immunity can lead to chronicity of infection, so better get checked for viral markers.

Now you consult your doctor discuss above possibilities and follow his instructions.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
     
take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor